Maltese patterns of dependence: an historical perspective

Journal article


Beeley, B. and Charlton, W. 1994. Maltese patterns of dependence: an historical perspective. Scottish Geographical Journal. 110 (2), pp. 112-120. https://doi.org/10.1080/00369229418736916
AuthorsBeeley, B. and Charlton, W.
Year1994
JournalScottish Geographical Journal
Journal citation110 (2), pp. 112-120
ISSN1470-2541
Digital Object Identifier (DOI)https://doi.org/10.1080/00369229418736916
Publication dates
Print1994
Publication process dates
Deposited07 Jun 2011
Output statusPublished
Permalink -

https://repository.canterbury.ac.uk/item/85xy3/maltese-patterns-of-dependence-an-historical-perspective

  • 0
    total views
  • 0
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as